# SDR 2010FA0001156

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: General aviation
- Aircraft: N3402Q
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780310
- Engine: Lyc IO540K1G5D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Condition: Weak
- Location: Engine Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PARTIAL POWER FAILURE ON TAKEOFF.
